Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ugh, this acne thing is driving me crazy. I started tane at the end of January, and am on my last (and 5th)month of it. my derm lowered my last months dosage, because he said it looked really good/that I wouldnt need it high etc. etc.

But almost two weeks ago I went to a BBQ(i made a post about this) even though it was SUPER cloudly, cold even!! But when I got home I had a lot of red irritation marks and bumps. Well the red went away but the bumps remain. I regret going to this bbq so badly. I was doing so good, and to have one day cause new marks make me so upset - will they go away? They have no color, but there like a little rash of bumps or something...similar to when you shave and get razor burn. (I did wear light sunscreen that day but guess it didnt help)

ANYWAY, today I woke up...i have like 9 pills left, and BAM new big whtiehead near my eye :( Is this normal??? I was doing so great, pimple free until this last month - is it maybe a side effect of lowering the dose??

Also, since being on tane I have gotton a load of thhose littlewhite milia bumps....what the heck is taht about? do they go away

Sorry for the post, I just feel so discouraged and upset. I don't even want flawless skin or think i'm goign to become some model, I just want these pimples and bumps gone!!!!!

Share this post


Link to post
Share on other sites
Ugh, this acne thing is driving me crazy. I started tane at the end of January, and am on my last (and 5th)month of it. my derm lowered my last months dosage, because he said it looked really good/that I wouldnt need it high etc. etc.

But almost two weeks ago I went to a BBQ(i made a post about this) even though it was SUPER cloudly, cold even!! But when I got home I had a lot of red irritation marks and bumps. Well the red went away but the bumps remain. I regret going to this bbq so badly. I was doing so good, and to have one day cause new marks make me so upset - will they go away? They have no color, but there like a little rash of bumps or something...similar to when you shave and get razor burn. (I did wear light sunscreen that day but guess it didnt help)

ANYWAY, today I woke up...i have like 9 pills left, and BAM new big whtiehead near my eye :( Is this normal??? I was doing so great, pimple free until this last month - is it maybe a side effect of lowering the dose??

Also, since being on tane I have gotton a load of thhose littlewhite milia bumps....what the heck is taht about? do they go away

Sorry for the post, I just feel so discouraged and upset. I don't even want flawless skin or think i'm goign to become some model, I just want these pimples and bumps gone!!!!!

Don't feel bad about going to a bbq! The whole point of accutane is clearing up your skin so you can go enjoy your life, not so you can hide in your house worrying about when your skin might break out again.

If this is your 5th month there should be an option of continuing treatment for another month. Ask your derm about continuing at the current dose for your last month. Also ask for any recommended topicals. And don't rule out a 2nd course of accutane. Anyone taking accutane should know upfront that there's a 15-20% chance they might need a 2nd course to get completely clear and stay that way.

Sorry if it sounds like I'm not sympathetic. I swear I am! I just don't think you should get too down on yourself. You have options. :)

Share this post


Link to post
Share on other sites

Yea i'd push for more so you reach the 120mg/kg of body weight.....accumlative dosage

Share this post


Link to post
Share on other sites

It could be that you are on a high dose, that's why you experience never ending initial breakouts? But don't you worry, because after you completed the course you will still continues to get better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×